# SDR IXXA9800063

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Part number: 3F17271502
- Condition: Chafed
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB-OUT FROM TOL TO DEN, THE NUMBER THREE ENGINE SHORT CIRCUIT LIGHT AND MASTER FIRE LIGHT ILLUMINATED.  A FEW SECONDS LATER, THE FIRE WARNING LIGHT AND BELL CAME ON.  THE CREW SHUTDOWN ENGINE AND DISCHARGED ONE FIRE AGENT BOTTLE AND THE AIRCRAFT RETURNED TO TOL FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE ENGINE AND FOUND THE HIGH PRESSURE REGULATOR SENSE LINE CHAFFED THROUGH AT THE CLAMP LETTING HOT BLEED AIR VENT ON TO THE FIRE LOOP.  MAINTENANCE REPLACED SENSE LINE.  THE SYSTEM CHECK WAS GOOD IN ACCORDANCE WITH THE MAINTENANCE MANUAL, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
